A unified presentation of some families of multivariable polynomials


Erkus E. , Srivastava H. M.

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.17, no.4, pp.267-273, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.1080/10652460500444928
  • Title of Journal : INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS
  • Page Numbers: pp.267-273
  • Keywords: multilinear and mixed multilateral generating functions, Chan-Chyan-Srivastava multivariable polynomials, explicit representation, Pochhammer symbol, Lagrange-Hermite polynomials, Lagrange polynomials, Srivastavas theorem, addition formulas, (differential) recurrence relations, LAGRANGE POLYNOMIALS

Abstract

In this paper, we present a systematic investigation of a unification (and generalization) of the Chan-Chyan-Srivastava multivariable polynomials and the multivariable extension of the familiar Lagrange-Hermite polynomials. We derive various classes of multilinear and mixed multilateral generating functions for these unified polynomials. We also discuss other miscellaneous properties of these general families of multivariable polynomials.